Algebra & Number Theory
- Algebra Number Theory
- Volume 10, Number 6 (2016), 1173-1190.
Geometry and stability of tautological bundles on Hilbert schemes of points
We explore the geometry and establish the slope-stability of tautological vector bundles on Hilbert schemes of points on smooth surfaces. By establishing stability in general, we complete a series of results of Schlickewei and Wandel, who proved the slope-stability of these vector bundles for Hilbert schemes of 2 points or 3 points on K3 or abelian surfaces with Picard group restrictions. In exploring the geometry, we show that every sufficiently positive semistable vector bundle on a smooth curve arises as the restriction of a tautological vector bundle on the Hilbert scheme of points on the projective plane. Moreover, we show that the tautological bundle of the tangent bundle is naturally isomorphic to the log tangent sheaf of the exceptional divisor of the Hilbert–Chow morphism.
Algebra Number Theory, Volume 10, Number 6 (2016), 1173-1190.
Received: 28 June 2015
Revised: 28 April 2016
Accepted: 28 May 2016
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Stapleton, David. Geometry and stability of tautological bundles on Hilbert schemes of points. Algebra Number Theory 10 (2016), no. 6, 1173--1190. doi:10.2140/ant.2016.10.1173. https://projecteuclid.org/euclid.ant/1510842550